New medication making me feel all kinds of weird/bad

My doctor told me not to go to the ER anymore lol but I really want to. I basically feel like I'm going crazy. I've been on the meds for a week and I know it gets worse before it gets better but I'm having so many weird symptoms that I'm scared. Everything feels different and looks different and sounds different. My derealisation is 10x worse. I feel sedated. I have to pee like 20 times a day. I'm also feeling really hopeless and I have pain all in and around my lady parts. It's really uncomfortable and embarrassing lolol. I went to a gyno and nothing was wrong. What does that have to do with an SSRI anyway?? I'm also super emotional. Ugh. My meds are Prozac 40 mg and Iminaprine 50mg. I had a dentist appointment today and the car ride my me so dizzy and I got so absorbed in weird/scary thoughts that I had to go home. And the worst part is it will take FOUR TO SIX weeks to start working.

1 Reply

  • Hello

    I am sorry you are not having it to good at the moment , you made me smile when you said your Doctor has told you to stop going to ER any more but you really want to go :-D Think this is telling you your Doctor is 100% sure you are suffering with anxiety and nothing physical is wrong , try and trust them :-)

    I suffer with Health anxiety and really envy those that do and have the courage to go and get checked out I am to afraid to go in case they find something wrong yet for me if they gave me the all clear I would trust them

    I know medication can take several weeks to start working but just take it a day at a time the weeks will soon pass and think everyday you are getting a little closer to start to be feeling better :-)

    Take Care x

You may also like...